# SDR UPS08154191

- Difficulty date: December 12, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 050215
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LAMPS COME ON IN THE DISARM POSITION.  RESEATED C/O ON THE PSU, OPS CHECK GOOD PER MM 33-51-14-04.  REMOVED AND REPLACED BATTERY PRECAUTIONARY.
